# SDR DALA2019010700085

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 62,868 hours, 23,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED DEBRIS AND GIRT BAR AND PERFORMED OPS CHKS PER AMM 52-11. OPS CHKS GOOD. (5251978)
